Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diarrhea, blackish green stools after taking pepto, had spicy food. Was suffering with constipation earlier. Cause?

since the first week of july iv e been having pain near where i have my cramps during my period. it hurts so bad at night and when im lieing down on my bed and iv e been constipated recently and iv e been sick too but my boyfriend was sick as well. i tryed drinking a lot of water and i still do. the pain went away but my constipation didn t. my boyfriend told me to take magnesium citrate , i dont know if i should. i bought it yesterday and today i woke up early cause i had the urge to use the bathroom and i did but my poop came out like diarrea but blackish green looking. i took pepto yesterday thinking it would help my diarrea out but no and i ate chinese last night too. so now here googleing what i might have and im scared, what do i have or what should i do?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you are suffering from a bad enteritis. It is best treated with a course of antibiotics like ciprofloxacin and tinidazole. Please approach a gastroenterologist and do not self medicate any further as it might complicate the issue

I hope I have answered your query

I wish you good health

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor